# SDR DALA2017060104482

- Difficulty date: May 31, 2017
- Submitted: June 6, 2017
- Operation: Air carrier
- Aircraft: N927DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53589
- Aircraft time: 42,931 hours, 28,332 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RIGHT HAND CUSP WEB BETWEEN STA 1245-1247 AND 1255-1257, X=-54 TO -60.  REPAIRED IAW SRM 53-20-02.
